Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in lower right abdomen when walking, kindly help me

Hello, i am male, 21 years old and i have pain in my lower right abdominal area. I have had this pain for over a year now. It comes on when i am walking or sitting. The best way to describe the pain is when you get hit in the testicles and you get a horrible dull pain to the right and left of your stomach, its like that but only on the right. I am prone to kidney stones so i've just thought it was something to do with that, but im sure i shouldnt have the pain all the time. thank you for your time and advice
Asked On : Sun, 9 May 2010
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
Hi Ali Black,
If you have pain on right side which is spasmodic may be right uretric colic, appendicitis in which pain starts initially at umbalicus. but if it is not spasmodic than it may be muscle spasm, consult your doctor for further evaluation and treatment.
Take care
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor